# SDR CA990119036

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Wings
- Part time: 7,844 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON APPROACH.  SYSTEM RESET.  FLAP CHECK CARRIED OUT NORMAL.  TOTAL CYCLES:  6,860.
